# SDR DL72S972505

- Difficulty date: November 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525DA
- Make and model: Boeing 727232
- Aircraft serial: 21585
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 65192923
- Condition: Cracked
- Location: Wing Ctr Sect
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER WING REAR SPAR WEB WAS FOUND WITH A 3 INCH LONG CRACK IN THE CHEM-MILL TRANSITION JUST BELOW THE UPPER SPAR CAP.  THE CRACK WAS ROUTED OUT AND A REPAIR DOUBLER INSTALLED PER ER/A 363296-14, REV A.
